# SDR DALA1310581401

- Difficulty date: April 19, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 65,409 hours, 25,541 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 112T225610
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E CAVITY AT APRROX 685 FRONT SPAR LT ANGLE FOUND CRACKED.   NEW ANGLE FABRICATED AND INSTALLED IAW ERA 513480-14, REV ORIGINAL.
